# SDR DXTA2023081693230

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 16,207 hours, 12,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER TAXING IN THE LINE PERSONNEL ADVISED US THE EXTERNAL DOOR HANDLE WAS HANGING DOWN.  REMOVED DOOR COVER. INSPECTED DOOR HANDLE AND FOUND HANDLE NEED LUBRICATION, LUBRICATED DOOR HANDLE. OPS CHECK OK AT THIS TIME. RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION IAW CE560XLS AMM 52-10-01.
